# SDR DXTA200810173311

- Difficulty date: October 17, 2008
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N960QS
- Make and model: Cessna 750
- Aircraft serial: 7500160
- Aircraft time: 7,040 hours, 4,276 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

UPON DEPARTURE, GEAR RETRACTION, GEAR "UNLOCK" LIGHT ILLUMINATED WITH NO GREEN LIGHTS.  FOLLOWED CHECKLIST PROCEDURES AND RETURNED TO DEPARTURE WITH 3 GREEN LIGHTS USING NORMAL GEAR EXTENSION WITH GEAR HANDLE. FOUND NLG UPLOCK SWITCH OUT OF ADJUSTMENT. ADJUSTED AND WORK PERFORMED IAW MM CHP 32-30-05 LANDING GEAR SYS, OPS CHECK WAS NORMAL. COULD NOT CUP IN HANGER, OPERATION OF LANDING GEAR AND DOWN LOCK LIGHTS AND UNLOCK LIGHT NORMAL. C/W MM SER 32-30-00 (REV 35) GEAR BUMP TROUBLESHOOTING. CHECKS OK. SERVICED NLG OLEO IAW MM SEC 12-10-38 (REV 35) INSTALLED DATA MONITORING UNIT (PMU) CYCLED GEAR SEVERAL TIMES, ALL VOLTAGES ARE NORMAL. CHECKED TRAVEL ON ALL UPLOCK SWITCHED, FOUND NORMAL. INSPECTED UPLOCK HOOKS FOR ENGAGEMENT, FOUND NORMAL. OPERATED EMERGENCY GEAR RELEASE WITH GEAR SELECTED UP AND HYDR POWER ON, MAINS OPERATED NORMAL, NOSE WOULD NOT RESET, THE UNLOCK LIGHT REMAINED ILLUMINATED. CHECKED ADJUSTMENT UP NOSE GEAR ACTUATOR, FOUND NORMAL. FOUND UPLOCK SWITCH NOT MAKING CONTACT WITH ROLLERS ON NOSE STRUT. ADJUSTED NOSE UPLOCK SWITCH FOR POSITIVE ACTUATION NORMAL GEAR RETRACTION OPERATION IS NORMAL AND EMERGENCY GEAR RELEASE OPERATION IS NORMAL. WORK DONE IAW  CHAPTER 32-30-05.
